so my dr. gave me these samples of voltaren topical gel (diclofenac sodium). apply 4 times a day; all well & good. then i check the possible side effects. upper G.I. and weght gain. weight gain?? from a friggin gel?! is there a steroid in this? has anyone used it before? i'll have 2 call the pharm, but they're healthy as a horse and wont be of any help; they just read off the same brochure i already have. have any of you great gals ever actually used it? is there any weight gain issue you've had and can advise me on? on one hand it would be awesome to get rid of the finger pain, but gastrointestinal issues and weight gain. FROM A FRIGGIN HAND GEL. geez. thanks everyone xoxoxo
Posts You May Be Interested In
Up by 4 AM. I cannot call it a good morning. It is only, technically, *morning*. As in "past midnight". That's it.Apparently, this whole pre-menopause hormones thing kicking from neutral-first gear to third (no second gear! Yay?!)... mood and hormone swings are *insane*. Literally. Like, I am on Prozac anyway and it's still insanely bad. Messes with sleep (fibro) and anxiety (fibro) and... Yeah....
Good morning!I sorta slept. Yay?Woke up to a disaster on the screened-in porch. Hubby kindly informed me what happened. LilMiss brought us a bird. Which wasn't dead. And then she and the bird knocked into or knocked over anything possible. Fun. I am so not cleaning it up. Hubby will. He's the one she brings the birds to, after all ;-D***Wishing everyone well, but I have zero energy to even find...